Electron. J. Diff. Eqns., Vol. 2002(2002), No. 40, pp. 1-17.

A Massera type criterion for a partial neutral functional differential equation

Eduardo Hernandez M.

We prove the existence of periodic solutions for partial neutral functional differential equations with delay, using a Massera type criterion.

Submitted March 06, 2002. Published May 7, 2002.
Math Subject Classifications: 35A05, 34G20, 34A09.
Key Words: Functional equations, neutral equations, semigroup of linear operators.

Show me the PDF file (273K), TEX file, and other files for this article.

Eduardo Hernandez M.
Departamento de Matematica
Instituto de Ciencias Matematicas de Sao Carlos
Universidade de Sao Paulo
Caixa Postal 668
13560-970 Sao Carlos, SP. Brazil
e-mail: lalohm@icmc.sc.usp.br

Return to the EJDE web page